A term structure model of interest rates with quadratic volatility
Year of publication: |
July 2018
|
---|---|
Authors: | Takamizawa, Hideyuki |
Published in: |
Quantitative finance. - Abingdon [u.a.] : Routledge, ISSN 1469-7688, ZDB-ID 2055458-8. - Vol. 18.2018, 7, p. 1173-1198
|
Subject: | Term structure | Interest rate | Volatility | Affine model | Prediction | Zinsstruktur | Yield curve | Volatilität | Optionspreistheorie | Option pricing theory | Prognoseverfahren | Forecasting model |
-
Sui, Cong, (2020)
-
The information content of the term structure of risk-neutral skewness
Borochin, Paul, (2020)
-
Term spreads of implied volatility smirk and variance risk premium
Guo, Wei, (2023)
- More ...
-
Approximation of Non-Linear Term Structure Models
Takamizawa, Hideyuki, (2001)
-
Takamizawa, Hideyuki, (2007)
-
Is Nonlinear Drift Implied by the Short-End of the Term Structure?
Takamizawa, Hideyuki, (2006)
- More ...